RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2016, Volume 295, Pages 261–291 (Mi tm3761)  

This article is cited in 3 scientific papers (total in 3 papers)

Abel's theorem and Bäcklund transformations for the Hamilton–Jacobi equations

A. V. Tsiganov

Saint Petersburg State University, Universitetskaya nab. 7-9, St. Petersburg, 199034 Russia

Abstract: We consider an algorithm for constructing auto-Bäcklund transformations for finite-dimensional Hamiltonian systems whose integration reduces to the inversion of the Abel map. In this case, using equations of motion, one can construct Abel differential equations and identify the sought Bäcklund transformation with the well-known equivalence relation between the roots of the Abel polynomial. As examples, we construct Bäcklund transformations for the Lagrange top, Kowalevski top, and Goryachev–Chaplygin top, which are related to hyperelliptic curves of genera 1 and 2, as well as for the Goryachev and Dullin–Matveev systems, which are related to trigonal curves in the plane.

Funding Agency Grant Number
Russian Science Foundation 15-11-30007
This work is supported by the Russian Science Foundation under grant 15-11-30007.


DOI: https://doi.org/10.1134/S0371968516040166

Full text: PDF file (333 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2016, 295, 243–273

Bibliographic databases:

Document Type: Article
UDC: 517.958+512.77
Received: May 9, 2016

Citation: A. V. Tsiganov, “Abel's theorem and Bäcklund transformations for the Hamilton–Jacobi equations”, Modern problems of mechanics, Collected papers, Tr. Mat. Inst. Steklova, 295, MAIK Nauka/Interperiodica, Moscow, 2016, 261–291; Proc. Steklov Inst. Math., 295 (2016), 243–273

Citation in format AMSBIB
\Bibitem{Tsi16}
\by A.~V.~Tsiganov
\paper Abel's theorem and B\"acklund transformations for the Hamilton--Jacobi equations
\inbook Modern problems of mechanics
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2016
\vol 295
\pages 261--291
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3761}
\crossref{https://doi.org/10.1134/S0371968516040166}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3628526}
\elib{http://elibrary.ru/item.asp?id=27643616}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2016
\vol 295
\pages 243--273
\crossref{https://doi.org/10.1134/S0081543816080162}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000395572400016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85010766134}


Linking options:
  • http://mi.mathnet.ru/eng/tm3761
  • https://doi.org/10.1134/S0371968516040166
  • http://mi.mathnet.ru/eng/tm/v295/p261

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Andrey V. Tsiganov, “Bäcklund Transformations for the Nonholonomic Veselova System”, Regul. Chaotic Dyn., 22:2 (2017), 163–179  mathnet  crossref
    2. A. V. Tsiganov, “Bäcklund transformations for the Jacobi system on an ellipsoid”, Theoret. and Math. Phys., 192:3 (2017), 1350–1364  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. A. V. Tsiganov, “Duffing Oscillator and Elliptic Curve Cryptography”, Nelineinaya dinam., 14:2 (2018), 235–241  mathnet  crossref  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:96
    References:16
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019